RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 77–88 (Mi mz3029)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic finite solutions of degenerate quasilinear parabolic equations with small diffusion

V. G. Danilov

Moscow Institute of Electronic Engineering

Full text: PDF file (975 kB)

English version:
Mathematical Notes, 1991, 50:2, 823–831

Bibliographic databases:

Received: 25.02.1991

Citation: V. G. Danilov, “Asymptotic finite solutions of degenerate quasilinear parabolic equations with small diffusion”, Mat. Zametki, 50:2 (1991), 77–88; Math. Notes, 50:2 (1991), 823–831

Citation in format AMSBIB
\Bibitem{Dan91}
\by V.~G.~Danilov
\paper Asymptotic finite solutions of degenerate quasilinear parabolic equations with small diffusion
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 77--88
\mathnet{http://mi.mathnet.ru/mz3029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139702}
\zmath{https://zbmath.org/?q=an:0778.35050}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 823--831
\crossref{https://doi.org/10.1007/BF01157569}


Linking options:
  • http://mi.mathnet.ru/eng/mz3029
  • http://mi.mathnet.ru/eng/mz/v50/i2/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Bessonov, S. A. Vakulenko, “Connected kink states in nonlinear inhomogeneous media”, Theoret. and Math. Phys., 107:1 (1996), 511–522  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020